# SDR UPS04242776

- Difficulty date: July 10, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON SKIN NEXT TO FASTENER BS 470 S19R.  FASTENER REMOVED FROM SUSPECT AREA IAW SRM 51-30-02.  CORROSION FOUND TO BE OUTSIDE LIMITS IAW SRM 53-30-1.  CORRODED SKIN TRIMMED OUT IAW SRM 53-30-3 FIG 14.  AFTER TRIM OUT CORROSION FOUND ON LOWER SKIN, CORROSION REMOVED IAW SRM 51-10-06.  LOWER SKIN TRIMMED IAW SRM 53-30-3, REPAIR DOUBLERS FABRICATED AND INSTALLED IAW SRM 53-30-3.
